National Changhua University of Education Institutional Repository : Item 987654321/8917
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 20222237      在线人数 : 89
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: On quasi-variational inclusions problems of type I and related problems
作者: L. J. Lin;N. X. Tan
贡献者: 數學系
关键词: Upper quasivariational inclusions;Lower quasivariational inclusions;α Quasi-optimization problems;Vector optimization problem;Quasi-equilibrium
;Upper and lower C-quasiconvex multivalued mappings;Upper and lower
C-continuous multivalued mappings
日期: 2007-11
上传时间: 2011-05-10T06:49:59Z
出版者: Springer Verlag
摘要: The quasivariational inclusion problems are formulated and sufficient
conditions on the existence of solutions are shown. As special cases, we obtain
several results on the existence of solutions of a general vector ideal (proper, Pareto,
weak) quasi-optimization problems, of quasivariational inequalities, and of vector
quasi-equilibrium problems. Further, we prove theorems on the existence for solutions
of the sum of these inclusions. As corollaries, we shall show several results on
the existence of solutions to another problems in the vector optimization problems
concerning multivalued mappings.
關聯: Journal of Global Optimization, 39(3):393-407
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210025.pdf0KbAdobe PDF512检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈